# SDR AALA984108

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302AA
- Make and model: Boeing 767223
- Aircraft serial: 22308
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1314-1299
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - STRINGER SPLICE AND STRINGER HAD CORROSION.  FABRICATE A REPLACEMENT STRINGER SPLICE FROM .071 THICK 7075-T6.  (M)
